# SDR 29GA2016062400001

- Difficulty date: June 23, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N348AG
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 34,104 hours, 37,997 cycles
- Engine: Ge CT79B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 72 , CABIN DOOR DIFFICULT TO CLOSE FROM OUTSIDE & INSIDE THE AIRCRAFT.   COMPLIED WITH 340B-5370-2016-001, REPAIR TO LOWER RT MAIN DOOR SEAL SEAT HOLE.  R&R RT LOWER SEAT SEAL IAW SRM 53-70-30-208. FIT CHECK GOOD PRESSURE CHECK GOOD.
